| Model Number |
11.0 MM FLIP CUTTER II |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a knee surgery the flipcutter broke into two pieces when encountering a hard bone.The surgeon removed all fragments from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-1204af-110 flip cutter (batch 2269125445) was received for investigation.Visual inspection noted that the tip was fractured.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user-related mechanical overstress, such as prying or leveraging the device with excessive force.The complaint allegation is confirmed.Refer to the investigation photos.